Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 299, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 4, 2006, 1:14 PM CDT for Cannon County, Rutherford County, Tennessee. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2006, 1:14 PM CDT (18:14 UTC)
- Expired
- Jun 4, 2006, 1:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
Counties Cannon County, TN, Rutherford County, TN
The radar
The Nashville radar (KOHX), 55 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 8:51 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jun 4, 8:51 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 851 AM CDT SUN JUN 4 2006 .UPDATE... HAVE GONE AHEAD AND UPDATED ZONES AND INCLUDED POPS ACROSS ALL OF MID STATE FOR TODAY. THIS BASED IN PART ON LATEST MOSAIC LOOP. AN OLD FORECASTER ADAGE IS TO BEWARE OF NORTHWEST FLOWS IN THE SUMMER MONTHS. EMBEDDED SHORTWAVE WILL WORK DOWN INTO MID STATE AS WE GO THROUGH THE DAY. ANOTHER SHORT WAVE WILL DROP DOWN AGAIN TONIGHT...SO WILL TAKE A LOOK AT NEW MODEL DATA AND MAY NEED TO INCLUDE POPS FOR TONIGHT IN THE AFTERNOON PACKAGE. UPDATED ZONE PACKAGE IS ALREADY OUT. BOYD && .PREV DISCUSSION... (ISSUED 330 AM CDT SUN JUN 4 2006) DISCUSSION...SOMEWHAT DESCENT MOISTURE LEVELS WILL PERSIST THROUGH THIS AFTERNOON BELOW THE 700 MB LEVEL. INSTABILITIES WILL EXIST BUT WILL NOT BE OVERLY IMPRESSIVE. NEVERTHELESS...AN UPPER DISTURBANCE WITHIN THE NW FLOW ALOFT WILL PROVIDE SOME WEAK DYNAMICS TO GO ALONG WITH THE INSTABILITY. WILL INCLUDE A CHANCE OF SHOWERS AND STORMS ACROSS THE PLATEAU...AS SLIGHT CHANCE ACROSS CENTRAL ZONES...AND NO CHANCE WEST WHERE THE AIRMASS WILL BE DRIER. THIS EVENING...A 2ND DISTURBANCE WILL DROP SOUTHWARD ACROSS THE PLATEAU. THEREFORE...WILL INCLUDE A SLIGHT CHANCE OF EVE SHWRS AND TSTMS THERE. SUNDAY NIGHT THROUGH TUESDAY...SFC HIGH PRESSURE WILL BUILD SOUTHWARD AND DRY OUT THE LOWER LEVELS AS WELL. THUS...NO POPS WILL BE IN THE FCST. FOR TEMPS...DAYTIME VALUES WILL BE NEAR SEASONAL. HOWEVER...GIVEN THE CLOSE PROXIMITY OF THE SFC HIGH...NIGHTTIME MIN VALUES WILL BE A LITTLE BELOW NORMAL. IN THE EXT...MOISTURE WILL FINALLY INCREASE BY WED AND THU. WILL THEREFORE CONTINUE WITH THE CHANCE/SLT CHANCE OF SHOWERS AND STORMS. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 4, 11:45 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1145 AM CDT SUN JUN 4 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-042200- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 1145 AM CDT SUN JUN 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY TONIGHT...A FEW OF WHICH MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF THE THUNDERSTORMS TODAY AND TONIGHT...SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 19
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:47 PM CDT | Severe Thunderstorm Warning | OHX | Overton | 28 min |
| Jun 4, 1:12 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 33 min |
| Jun 4, 1:32 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 13 min |
| Jun 4, 1:40 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 35 min |
| Jun 4, 1:43 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 47 min |
| Jun 4, 1:53 PM CDT | Severe Thunderstorm Warning | OHX | Perry, Wayne | 37 min |
| Jun 4, 2:25 PM CDT | Severe Thunderstorm Warning | OHX | Lewis | 20 min |
| Jun 4, 2:34 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 26 min |
| Jun 4, 2:46 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 14 min |
| Jun 4, 2:50 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 10 min |
| Jun 4, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 24 min |
| Jun 4, 6:33 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam | 27 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.